A family of integral representations for the brownian variables
Annales de l'I.H.P. Probabilités et statistiques, Volume 39 (2003) no. 6, p. 1083-1096
@article{AIHPB_2003__39_6_1083_0,
     author = {Eisenbaum, Nathalie and Hu, Yueyun},
     title = {A family of integral representations for the brownian variables},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {39},
     number = {6},
     year = {2003},
     pages = {1083-1096},
     doi = {10.1016/S0246-0203(03)00029-3},
     zbl = {1035.60056},
     mrnumber = {2010398},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2003__39_6_1083_0}
}
Eisenbaum, Nathalie; Hu, Yueyun. A family of integral representations for the brownian variables. Annales de l'I.H.P. Probabilités et statistiques, Volume 39 (2003) no. 6, pp. 1083-1096. doi : 10.1016/S0246-0203(03)00029-3. http://www.numdam.org/item/AIHPB_2003__39_6_1083_0/

[1] R.F. Bass, K. Burdzy, Stochastic bifurcation models, Ann. Probab. 27 (1999) 50-108. | MR 1681142 | Zbl 0943.60087

[2] N. Bouleau, Sur la variation quadratique de certaines mesures vectorielles, Z. Wahrsch. Verw. Gebiete 61 (1982) 283-290. | MR 675617 | Zbl 0492.60078

[3] K. Burdzy, Z.Q. Chen, Local time flow related to skew Brownian motion, Ann. Probab. 29 (2001) 1693-1715. | MR 1880238 | Zbl 1037.60057

[4] N. Eisenbaum, Integration with respect to local time, Potential Anal. 13 (2000) 303-328. | MR 1804175 | Zbl 0964.60062

[5] Y. Hu, J. Warren, Ray-Knight theorems related to a stochastic flow, Stochastic Process. Appl. 86 (2000) 287-305. | Zbl 1028.60075

[6] Th. Jeulin, Ray-Knight's theorem on Brownian local times and Tanaka's formula, in: Sem. Stochastic Proc. 1983 (Gainesville, FA), Birkhäuser, Boston, 1984, pp. 131-142. | Zbl 0561.60077

[7] I. Karatzas, J.P. Lehoczky, S.E. Shreve, G.L. Xu, Optimality conditions for utility maximization in an incomplete market, in: Analysis and Optimization of Systems (Antibes, 1990), Lecture Notes in Control and Inform. Sci., 144, Springer, Berlin, 1990, pp. 3-23. | MR 1070722 | Zbl 0704.90015

[8] P. Mcgill, Integral representation of martingales in the Brownian excursion filtration, in: Sém. Probab. XX 1984/85, Lecture Notes in Math., 1204, Springer, Berlin, 1986, pp. 465-502. | Numdam | MR 942039 | Zbl 0635.60057

[9] D. Revuz, M. Yor, Continuous Martingales and Brownian Motion, Springer, New York, 1998. | Zbl 0917.60006 | Zbl 0731.60002

[10] L.C.G. Rogers, Continuity of martingales in the Brownian excursion filtration, Probab. Theory Related Fields 76 (1987) 291-298. | MR 912655 | Zbl 0611.60075

[11] L.C.G. Rogers, J.B. Walsh, A(t,Bt) is not a semimartingale, in: Seminar on Stochastic Processes (Vancouver, BC, 1990), Progr. Probab., 24, Birkhäuser, Boston, 1991, pp. 275-283. | MR 1118450 | Zbl 0721.60089

[12] L.C.G. Rogers, B. Walsh J, Local time and stochastic area integrals, Ann. Probab. 19 (1991) 457-482. | MR 1106270 | Zbl 0729.60073

[13] L.C.G. Rogers, J.B. Walsh, The intrinsic local time sheet of Brownian motion, Probab. Theory Related Fields 88 (1991) 363-379. | MR 1100897 | Zbl 0722.60079

[14] L.C.G. Rogers, J.B. Walsh, The exact 4/3-variation of a process arising from Brownian motion, Stochastics 51 (3-4) (1994) 267-291. | Zbl 0851.60077

[15] D.W. Stroock, S.R.S. Varadhan, Multidimensional Diffusion Processes, Springer-Verlag, New York, 1979. | MR 532498 | Zbl 0426.60069

[16] J.B. Walsh, Stochastic integration with respect to local time, in: Seminar Stoch. Processes, 1982 (Evanston, IL, 1982), Progr. Probab. Statist., 5, Birkhäuser, Boston, 1983, pp. 237-302. | MR 733675 | Zbl 0524.60074

[17] D. Williams, Conditional excursion theory, in: Séminaire de Probab. XIII, Lecture Notes in Math., 721, Springer, Berlin, 1979, pp. 490-494. | Numdam | MR 544819 | Zbl 0422.60058

[18] M. Yor, Some Aspects of Brownian Motion. Part II: Some Recent Martingale Problems, Birkhäuser, Berlin, 1997. | MR 1442263 | Zbl 0880.60082